# SDR DL72W992440

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 569 TPA LTR CHK B-2 11-04-99, .5 INCH CRACK AT UPPER ROW OF RIVETS LT TORQUE BOX, VERT WEB STA 1305.  REPAIRED PER MM 53-11-0.
